Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On existence and rigidity of isometric immersions


Author: R. H. Szczarba
Journal: Bull. Amer. Math. Soc. 75 (1969), 783-787
DOI: https://doi.org/10.1090/S0002-9904-1969-12288-3
Addendum: Bull. Amer. Math. Soc., Volume 76, Number 2 (1970), 425--425
MathSciNet review: 0250232
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Noel J. Hicks, Notes on differential geometry, Van Nostrand, Princeton, N. J., 1965. MR 179691
  • 2. M. W. Hirsch, Immersions of manifolds, Trans. Amer. Math. Soc. 93 (1959), 242-276. MR 119214
  • 3. J. Milnor, On the existence of a connection with curvature zero, Comment. Math. Helv. 32 (1957), 215-223. MR 95518
  • 4. R. H. Szczarba, On isometric immersions of riemannian manifolds in euclidean space (to appear). MR 315633


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1969-12288-3

American Mathematical Society